Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Migraine, taking vasograin. Is it safe? What is the alternative for it?

hi please tell me the best replacement of vasograin tablet for migrain patient my wife is suffering from migrain form last one year. whenever she goes out in bright sunny day she feels pain. she is taking vasograin tablets for quit some time now. i heard people saying that vasograin tablet is not safe. you are requested to guide us and also tell us the replacement of vasograin tablets. you can send your answer on email (soniasharma15.9@gma WWW.WWWW.WW
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for using healthcare magic,
vasograin is old school drug.. now we have many better and new drugs for migrain.. stop using vasograin it can cause strok or heart attack..
you can take new and more safe drug like imitrex or alsuma..these are brand name for sumatriptan.. you can use any brand which is available in your area..
take care .. hope this helps you..
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor